# SDR PNSA970201

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8305H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106017
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 587828
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE EMITTING FROM PITOT HEAT SWITCH.  RETURNED TO BASE.  CHANGED SWITCH, NO OTHER DAMAGE.
